# SDR 2008UALA03715

- Difficulty date: July 3, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 45,575 hours, 5,531 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES DAMAGED OR MISSING.  *S/D*  SUSPECT PRE FLIGHT CHECKS.  REPLACED SMOKE GOGGLES.  AC OK FOR SERVICE.
